# SDR ABXA020032

- Difficulty date: June 25, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,136 hours, 25,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3643758501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL AREA, STATION 920, FITTING WAS CRACKED AT CENTER KEEL.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-21 AND 51-1-20.
